Sansum Clinic
Decrease (-) Restore Default Increase (+) font size
PrintEmail
Share
Follow us on Facebook    Follow us on Twitter    View our YouTube Videos
 "Like" us on facebook

Channel Manager

Allergic Skin Reaction to Medicine

Allergic Skin Reaction to Medicine

Picture of areas affected by an allergic skin reaction to medicine

The picture shows a rash that may result from a reaction to a medicine and the sites most commonly affected by the rash.

By Healthwise Staff
Primary Medical Reviewer William H. Blahd, Jr., MD, FACEP - Emergency Medicine
Specialist Medical Reviewer H. Michael O'Connor, MD - Emergency Medicine
Last Revised April 29, 2011

Last Revised: April 29, 2011

Author: Healthwise Staff

Medical Review: William H. Blahd, Jr., MD, FACEP - Emergency Medicine & H. Michael O'Connor, MD - Emergency Medicine

This information does not replace the advice of a doctor. Healthwise, Incorporated disclaims any warranty or liability for your use of this information. Your use of this information means that you agree to the Terms of Use. How this information was developed to help you make better health decisions.

© 1995-2013 Healthwise, Incorporated. Healthwise, Healthwise for every health decision, and the Healthwise logo are trademarks of Healthwise, Incorporated.

 
© 2014 Sansum Clinic